# SDR C2XA03CL074

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 9662
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.MAINTENANCE REPLACED THE #4 EMERGENCY LIGHT BATTERY CHARGER.OPERATIONAL CHECKS WERE GOOD.
